File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Solvability of quasi-linear multi-point boundary value problem at resonance

TitleSolvability of quasi-linear multi-point boundary value problem at resonance
Authors
KeywordsCoincidence degree
Multi-point boundary value problem
Quasi-linear
Resonance
Issue Date2010
PublisherL. N. Gumilyov Eurasian National University. The Journal's web site is located at http://www.mathnet.ru/php/journal.phtml?jrnid=emj&option_lang=eng
Citation
Eurasian Mathematical Journal, 2010, v. 1 n. 4, p. 78-94 How to Cite?
AbstractIn this paper, we consider the following second order quasi-linear differential equation: (Φp(x′))′+f(t,x)=0,0
Persistent Identifierhttp://hdl.handle.net/10722/135149
ISSN
2015 SCImago Journal Rankings: 0.101

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_US
dc.contributor.authorRen, Jen_US
dc.contributor.authorZhao, Den_US
dc.date.accessioned2011-07-27T01:29:07Z-
dc.date.available2011-07-27T01:29:07Z-
dc.date.issued2010en_US
dc.identifier.citationEurasian Mathematical Journal, 2010, v. 1 n. 4, p. 78-94en_US
dc.identifier.issn2077-9879-
dc.identifier.urihttp://hdl.handle.net/10722/135149-
dc.description.abstractIn this paper, we consider the following second order quasi-linear differential equation: (Φp(x′))′+f(t,x)=0,0<t<1, where Φp(s)=|s|p−2s, p≥2, subject to certain boundary conditions. The criteria of solvability of these boundary value problems are given by employing the recent generalization of coincidence degree method. We also give an example to illustrate our conclusions.-
dc.languageengen_US
dc.publisherL. N. Gumilyov Eurasian National University. The Journal's web site is located at http://www.mathnet.ru/php/journal.phtml?jrnid=emj&option_lang=eng-
dc.relation.ispartofEurasian Mathematical Journalen_US
dc.subjectCoincidence degree-
dc.subjectMulti-point boundary value problem-
dc.subjectQuasi-linear-
dc.subjectResonance-
dc.titleSolvability of quasi-linear multi-point boundary value problem at resonanceen_US
dc.typeArticleen_US
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=2077-9879&volume=1&issue=4&spage=78&epage=94&date=2010&atitle=Solvability+of+quasi-linear+multi-point+boundary+value+problem+at+resonance-
dc.identifier.emailCheung, WS: wscheung@hkucc.hku.hken_US
dc.identifier.emailZhao, D: zhddmath@hkusua.hku.hk-
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_OA_fulltext-
dc.identifier.hkuros186080en_US
dc.identifier.volume1en_US
dc.identifier.issue4en_US
dc.identifier.spage78en_US
dc.identifier.epage94en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats